Advertisement

Advances in Difference Equations

, 2007:031640 | Cite as

Eigenvalue Problems for Systems of Nonlinear Boundary Value Problems on Time Scales

Open Access
Research Article

Abstract

Values of λ are determined for which there exist positive solutions of the system of dynamic equations, Open image in new window , Open image in new window , for Open image in new window , satisfying the boundary conditions, Open image in new window , where Open image in new window is a time scale. A Guo-Krasnosel'skii fixed point-theorem is applied.

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Analysis Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Agarwal RP, O'Regan D: Triple solutions to boundary value problems on time scales. Applied Mathematics Letters 2000,13(4):7–11. 10.1016/S0893-9659(99)00200-1MathSciNetCrossRefGoogle Scholar
  2. 2.
    Anderson DR: Eigenvalue intervals for a second-order mixed-conditions problem on time scale. International Journal of Nonlinear Differential Equations 2002, 7: 97–104.Google Scholar
  3. 3.
    Anderson DR: Eigenvalue intervals for a two-point boundary value problem on a measure chain. Journal of Computational and Applied Mathematics 2002,141(1–2):57–64. 10.1016/S0377-0427(01)00435-6MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Bohner M, Peterson A: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser, Boston, Mass, USA; 2001:x+358.CrossRefGoogle Scholar
  5. 5.
    Chyan CJ, Davis JM, Henderson J, Yin WKC: Eigenvalue comparisons for differential equations on a measure chain. Electronic Journal of Differential Equations 1998, (35):7 pp..Google Scholar
  6. 6.
    Erbe LH, Peterson A: Positive solutions for a nonlinear differential equation on a measure chain. Mathematical and Computer Modelling 2000,32(5–6):571–585. 10.1016/S0895-7177(00)00154-0MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    He Z: Double positive solutions of boundary value problems for p -Laplacian dynamic equations on time scales. Applicable Analysis 2005,84(4):377–390. 10.1080/00036810500047956MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Chyan CJ, Henderson J: Eigenvalue problems for nonlinear differential equations on a measure chain. Journal of Mathematical Analysis and Applications 2000,245(2):547–559. 10.1006/jmaa.2000.6781MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Li W-T, Sun H-R: Multiple positive solutions for nonlinear dynamical systems on a measure chain. Journal of Computational and Applied Mathematics 2004,162(2):421–430. 10.1016/j.cam.2003.08.032MATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Sun H-R: Existence of positive solutions to second-order time scale systems. Computers & Mathematics with Applications 2005,49(1):131–145. 10.1016/j.camwa.2005.01.011MATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Erbe LH, Wang H: On the existence of positive solutions of ordinary differential equations. Proceedings of the American Mathematical Society 1994,120(3):743–748. 10.1090/S0002-9939-1994-1204373-9MATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Guo DJ, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Boston, Mass, USA; 1988:viii+275.Google Scholar
  13. 13.
    Henderson J, Wang H: Positive solutions for nonlinear eigenvalue problems. Journal of Mathematical Analysis and Applications 1997,208(1):252–259. 10.1006/jmaa.1997.5334MATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Hu L, Wang L: Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations. Journal of Mathematical Analysis and Applications 2007,335(2):1052–1060. 10.1016/j.jmaa.2006.11.031MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Webb JRL: Positive solutions of some three point boundary value problems via fixed point index theory. Nonlinear Analysis: Theory, Methods & Applications 2001,47(7):4319–4332. 10.1016/S0362-546X(01)00547-8MATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Agarwal RP, O'Regan D, Wong PJY: Positive Solutions of Differential, Difference and Integral Equations. Kluwer Academic, Dordrecht, The Netherlands; 1999:xii+417.MATHCrossRefGoogle Scholar
  17. 17.
    Graef JR, Yang B: Boundary value problems for second order nonlinear ordinary differential equations. Communications in Applied Analysis 2002,6(2):273–288.MATHMathSciNetGoogle Scholar
  18. 18.
    Infante G: Eigenvalues of some non-local boundary-value problems. Proceedings of the Edinburgh Mathematical Society 2003,46(1):75–86.MATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    Infante G, Webb JRL: Loss of positivity in a nonlinear scalar heat equation. Nonlinear Differential Equations and Applications 2006,13(2):249–261. 10.1007/s00030-005-0039-yMATHMathSciNetCrossRefGoogle Scholar
  20. 20.
    Henderson J, Wang H: Nonlinear eigenvalue problems for quasilinear systems. Computers & Mathematics with Applications 2005,49(11–12):1941–1949. 10.1016/j.camwa.2003.08.015MATHMathSciNetCrossRefGoogle Scholar
  21. 21.
    Henderson J, Wang H: An eigenvalue problem for quasilinear systems. The Rocky Mountain Journal of Mathematics 2007,37(1):215–228. 10.1216/rmjm/1181069327MATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    Ma R: Multiple nonnegative solutions of second-order systems of boundary value problems. Nonlinear Analysis: Theory, Methods & Applications 2000,42(6):1003–1010. 10.1016/S0362-546X(99)00152-2MATHMathSciNetCrossRefGoogle Scholar
  23. 23.
    Wang H: On the number of positive solutions of nonlinear systems. Journal of Mathematical Analysis and Applications 2003,281(1):287–306.MATHMathSciNetCrossRefGoogle Scholar
  24. 24.
    Zhou Y, Xu Y: Positive solutions of three-point boundary value problems for systems of nonlinear second order ordinary differential equations. Journal of Mathematical Analysis and Applications 2006,320(2):578–590. 10.1016/j.jmaa.2005.07.014MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© M. Benchohra et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Authors and Affiliations

  1. 1.Laboratoire de MathématiquesUniversité de Sidi Bel AbbèsSidi Bel AbbèsAlgeria
  2. 2.Department of MathematicsBaylor UniversityWacoUSA
  3. 3.Department of MathematicsUniversity of IoanninaIoanninaGreece

Personalised recommendations